# SDR USAA2014020700019

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 2,761 hours, 1,191 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: D3611120100060
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LAS TO PHL, CREW REPORTED AN AIR LT WING LEAK.  FLIGHT DIVERTED TO CLT & LANDED WITHOUT INCIDENT.  TROUBLESHOT TO SEVERELY LEAKING LT PYLON ANTI-ICE DUCT SEALS.  IAW IPC 36-11-05-07C, ITEM 95, TWO EACH.  REPLACED SEALS IAW APPLICABLE SECTION OF AMM 36-11-48-400-004-A. SATISFACTORY LEAK CHECK ACCOMPLISHED.
